# SDR DALA2015102906566

- Difficulty date: October 28, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 74,413 hours, 57,021 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME ANGLE BS 1418 BETWEEN LONGERONS 1 TO 2R IN AFT ACCESSORY COMPARTMENT. THE FRAME ANGLE WAS REPAIRED IAW SRM 53-03, FIG 3 AND 35.
